# SDR DALA2018111986673

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 45,950 hours, 32,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAT WALK IN THE TAIL CONE LOWER EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY IN REAR OF AIRCRAFT AND THE CAT WALK EMERGENCY LIGHTS RETURNED TO NORMAL FUNCTION IAW B717 AMM 33-50. (LP #5174986)
